Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Corpus Christi, TX

April 12, 2010Jim Wells County, Kleberg County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Apr 12, 2010, 9:42 AM CDT for Jim Wells County, Kleberg County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2010, 9:42 AM CDT (14:42 UTC)
Expired
Apr 12, 2010, 12:45 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Jim Wells County, TX, Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 65 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 9:57 AM CDTFLOODPremont, TXREPORT OF STREET FLOODING IN THE TOWN OF PREMONT.
Apr 12, 10:30 AM CDTFLASH FLOODPremont, TXWATER IS FLOWING INTO THE CITY HALL IN PREMONT. PORTIONS OF FARM ROAD 716 AND COUNTY ROAD 428 JUST WEST OF TOWN IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 2.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
597 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WGUS54 KCRP 121442
FFWCRP
TXC249-273-121745-
/O.NEW.KCRP.FF.W.0002.100412T1442Z-100412T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
942 AM CDT MON APR 12 2010

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN JIM WELLS COUNTY IN SOUTH TEXAS...
  WESTERN KLEBERG COUNTY IN SOUTH TEXAS...

* UNTIL 1245 PM CDT

* AT 934 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  THESE SHOWERS AND STORMS SHOWED LITTLE MOVEMENT OVER THE PAST      
  HOUR. DOPPLER RADAR ESTIMATED 1 TO 1 1/2 INCHES OF RAINFALL HAVE   
  OCCURRED NEAR PREMONT AND RIOS. AN ADDITIONAL 1 TO 3 INCHES OF RAIN
  ARE POSSIBLE OVER SOUTHERN PORTIONS OF JIM WELLS AND WESTERN       
  KLEBERG COUNTY. 


* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...KINGSVILLE...PREMONT...KINGSVILLE NAVAL AIR STATION...LA
  GLORIA AND RICARDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2726 9819 2727 9824 2758 9824 2757 9785
      2756 9784 2756 9778 2726 9784 2725 9785

$$

GW
3 follow-up statements
688 
WGUS74 KCRP 121532
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1032 AM CDT MON APR 12 2010

TXC249-273-121745-
/O.CON.KCRP.FF.W.0002.000000T0000Z-100412T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM WELLS-KLEBERG-
INCLUDING THE CITIES OF...KINGSVILLE...PREMONT
1032 AM CDT MON APR 12 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
WESTERN KLEBERG AND SOUTHWESTERN JIM WELLS COUNTIES...

AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL AND 
FLOODING NEAR AND SOUTH OF A KINGSVILLE TO RIO LINE. DOPPLER RADAR 
RAINFALL ESTIMATES OF 2 TO 3 INCHES HAVE BEEN SHOWN TO HAVE OCCURRED 
OVER JIM WELLS COUNTY NEAR AND NORTH OF PREMONT. ADDITIONAL RAINFALL 
AMOUNTS BETWEEN 1 AND 2 INCHES ARE STILL POSSIBLE. 

AT 1022 AM...THE PUBLIC REPORTED STREET FLOODING IN THE CITY OF 
PREMONT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSVILLE
NAVAL AIR STATION...RICARDO AND KINGSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2726 9819 2727 9824 2758 9824 2757 9785
      2756 9784 2756 9778 2726 9784 2725 9785

$$

GW
235 
WGUS74 KCRP 121555
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1055 AM CDT MON APR 12 2010

TXC249-273-121745-
/O.CON.KCRP.FF.W.0002.000000T0000Z-100412T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM WELLS-KLEBERG-
INCLUDING THE CITIES OF...KINGSVILLE...PREMONT
1055 AM CDT MON APR 12 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
WESTERN KLEBERG AND SOUTHWESTERN JIM WELLS COUNTIES...

AT 1030 AM CDT...JIM WELLS COUNTY LAW ENFORCEMENT REPORTED THAT 
WATER IS FLOWING INTO THE CITY HALL IN PREMONT. ALSO...PORTIONS     
OF FARM ROAD 716 AND COUNTY ROAD 428 JUST WEST OF TOWN ARE  
IMPASSABLE.

AT 1047 AM...WEATHER SERVICE RADAR SHOWED ADDITIONAL HEAVY RAINFALL 
MOVING INTO THE WARNED AREA...WITH THE HEAVIEST RAINFALL FROM NEAR 
KINGSVILLE TO LOYOLA BEACH...MOVING WEST AROUND 20 MPH. AN 
ADDITIONAL 1 TO 2 INCHES OF RAIN IS STILL POSSIBLE THROUGH 1230 PM. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSVILLE 
NAVAL AIR STATION...RICARDO AND KINGSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2726 9819 2727 9824 2758 9824 2757 9785
      2756 9784 2756 9778 2726 9784 2725 9785

$$

GW
035 
WGUS74 KCRP 121744
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1244 PM CDT MON APR 12 2010

TXC249-273-121753-
/O.EXP.KCRP.FF.W.0002.000000T0000Z-100412T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM WELLS-KLEBERG-
INCLUDING THE CITIES OF...KINGSVILLE...PREMONT
1244 PM CDT MON APR 12 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1245 PM CDT FOR WESTERN
KLEBERG AND SOUTHWESTERN JIM WELLS COUNTIES...

ALL OF THE HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA...AND ONLY 
LIGHT TO MODERATE RAINFALL HAS OCCURRED. ALTHOUGH SOME WATER WILL 
REMAIN ON ROADWAYS AND STREETS...THE CONCERN FOR ADDITIONAL FLOODING 
HAS ENDED SO THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2726 9819 2727 9824 2758 9824 2757 9785
      2756 9784 2756 9778 2726 9784 2725 9785

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 8:44 AM CDT, 58 minutes earlier.

Area forecast discussion, Apr 12, 8:44 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
844 AM CDT MON APR 12 2010

.DISCUSSION...SENT QUICK UPDATE TO INCREASE POPS SOUTHERN AND
WESTERN CWA AND LOWER TEMPS BASED ON CURRENT RADAR TRENDS. UPDATES
OUT.

&&

.PREV DISCUSSION... /ISSUED 618 AM CDT MON APR 12 2010/

DISCUSSION...SEE AVIATION SECTION.

AVIATION...AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO BRING
NUMEROUS SHRA'S/TSRA'S TO THE BRUSH COUNTRY AND ISOLD TO SCT
TOWARD THE EAST AS THE STORMS MOVE INTO INCREASINGLY STABLE AIR
AND LIMITED MOISTURE FARTHER E AND NE. LRD HAS THE BEST CHC OF
TSRA'S WHILE LESSER CHCS EXIST FOR ALI AND CRP TO THE LEAST CHC
ACROSS VCT. GENERALLY MVFR CONDITIONS WILL PREVAIL WITH PERIODS
OF IFR DURING SHRA'S/TSRA'S. RAIN CHCS DECREASE TONIGHT...HOWEVER
LOW CIGS AND PATCHY FOG ARE EXPECTED TO DVLP...ESPECIALLY FOR THE
VCT AREA.

PREV DISCUSSION... /ISSUED 348 AM CDT MON APR 12 2010/

SHORT TERM (TODAY THROUGH TUESDAY)...SHOWERS AND THUNDERSTORMS ARE
MOVG INTO THE EXTREME W CWA FROM MEXICO THIS MORNING. THIS IS IN
RESPONSE TO A SHORT WAVE MVG E ALONG WITH DIFFLUENCE ALOFT...LFQ OF
JET...MOD CAPE AND THETA-E RIDGING ALONG THE RIO GRANDE. CAPE IS
PROGD TO INCREASE THRU 18Z ACROSS THE W AND INTO THE CENTRAL
PORTIONS OF THE CWA WITH DECREASING CIN. HOWEVER...CIN REMAINS
FAIRLY HIGH ACROSS THE E AND NE WITH LOW CAPE AND LIMITED
MOISTURE. GIVEN THE CAPE AND UPPER SUPPORT ACROSS THE WEST CWA...AM
EXPECTING THAT SOME STORMS COULD BECOME STRONG TO POSSIBLY MARGINAL
PULSE SVR. THE UPPER JET IS PROGD TO SHIFT S THROUGH THE
DAY...WHICH WILL LEAD TO LESS SUPPORT BY 00Z ALONG WITH DECREASING
CAPE VALUES. THEREFORE AM EXPECTING THE BEST CHCS FOR TSRA'S WILL
BE THIS MORNING TO EARLY AFTERNOON ACROSS THE WEST HALF OF THE
CWA. THEN BY LATE AFTERNOON...PRECIP TYPE WILL BE MORE SHRA/RAIN
AS CAPE DECREASES ACROSS MOST OF THE CWA EXCEPT THE FAR W AND
ACROSS MEXICO. RAIN CHCS DECREASE OVERNIGHT BUT REMAIN IN THE LOW
END CHC CATEGORY ACROSS THE WEST DUE TO PROXIMITY TO A SECOND
SHORT WAVE MOVG ACROSS MEXICO. CAPE VALUES ARE LOW ACROSS THE WEST
TO NIL ACROSS THE EAST...THEREFORE AM ONLY MENTIONING SHRA'S
TONIGHT. THE CAPE INCREASES ON TUE HOWEVER THE UPPER JET IS
FARTHER S. A THIRD SHORT WAVE WILL APPROACH S TX BRINGING A CHC OF
TSRA'S ONCE AGAIN...MAINLY TO THE W AND S CWA DUE TO THE HIGHER
CAPE. THE NE CWA WILL REMAIN IN LOWER CAPE AND LIMITED MOISTURE.

MARINE...LOW PRESSURE ACROSS WEST TEXAS AND HIGH PRESSURE ACROSS
THE NORTHERN GULF WILL MAINTAIN A MODERATE EASTERLY FLOW TODAY
THROUGH TUESDAY. A SERIES OF UPPER DISTURBANCES WILL BRING ISOLD TO
SCT SHRA'S AND TSRA'S THROUGH TUE.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...THE MODELS REMAIN IN
GOOD AGREEMENT THROUGH THURSDAY WITH THE WET SYNOPTIC PATTERN.
PERSISTENT MID/UPR DIVERGENCE/DIFLUENCE AHEAD OF A SLOW-MOVING
MID/UPR TROUGH AXIS WL PREVAIL THROUGH THURSDAY ACROSS THE CWA.
MEANWHILE...DEEP MOISTURE TRANSPORT AHEAD OF THIS TROUGH AXIS WL
ALLOW PWS TO RISE TO AT LEAST 1.5 INCHES. MARGINAL TO MODERATE
INSTABILITY ALONG WITH NO CAP THANKS TO THE PREVAIL EASTERLY
BOUNDARY LAYER FLOW. THE RESULT WL BE SCATTERED CONVECTION THROUGH
THURSDAY ACROSS MUCH OF THE CWA...ESPECIALLY THE WESTERN AND CENTRAL
PORTIONS. THE DEEP MOISTURE AND WK 0-6KM SHEAR WL KEEP THE THREAT
FOR ORGANIZED SVR STORMS AT A MINIMUM.  THE MAIN ISSUE WL INSTEAD BE
LOCALIZED HVY RAIN GIVEN THE SLOW MOVEMENT OF STORMS.  ONCE AGAIN
THE MODELS BEGIN TO DIVERGE BY FRIDAY. THE ECMWF SOLN REMAINS THE
WETTEST SOLN SINCE IT MAINTAINS A SHARPER AND SLOWER TROUGH AXIS.
THE GFS REMAINS THE DRIEST SOLN SINCE IT WEAKENS AND PUSHES THIS
TROUGH AXIS FURTHER EAST. FOR CONSISTENCY PURPOSES...WL LEAN TWDS
THE GFS SOLN FOR NOW.  HOWEVER...WL STILL MAINTAIN AT LEAST SLIGHT
CHC POPS THROUGH THE WEEKEND AS THERE WL LKLY BE AT LEAST RESIDUAL
MOISTURE ALONG WITH SUFFICIENT INSTABILITY AND WK TO NIL CAPPING.
WL BEGIN A SLOW WARMING TREND ON FRIDAY (MAINLY FOR HIGHS) AS SUBTLE
DRYING BEGINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    74  67  77  67  78  /  50  20  30  20  40
VICTORIA          76  60  78  63  78  /  10  10  20  10  20
LAREDO            78  68  80  67  79  /  80  30  50  40  50
ALICE             76  66  79  66  79  /  80  20  40  20  40
ROCKPORT          72  67  77  67  77  /  10  10  30  20  30
COTULLA           76  62  78  65  78  /  60  30  50  40  50
KINGSVILLE        75  67  81  67  79  /  70  20  30  20  40
NAVY CORPUS       73  69  76  68  77  /  40  20  30  20  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

JR/76...SHORT TERM
Hazardous weather outlook, Apr 12, 9:37 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
937 AM CDT MON APR 12 2010

GMZ230-235-250-255-270-275-TXZ229>234-239>247-131000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
937 AM CDT MON APR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THIS
MORNING THOUGH MID AFTERNOON ALONG AND SOUTH OF A COTULLA TO
ALICE TO KINGSVILLE LINE. SOME OF THE STORMS COULD BECOME STRONG
AND PRODUCE WIND GUSTS UP TO 50 MPH AND SMALL HAIL. IN ADDITION...
THE THUNDERSTORMS SOUTH OF A FREER TO KINGVILLE LINE WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL AND MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS SOUTH
TEXAS THROUGH THURSDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME...THERE WILL BE THE POSSIBILITY OF A FEW
STRONG STORMS THROUGH THURSDAY. SOME OF THESE STORMS MAY CONTAIN
GUSTY WINDS UP TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND VERY
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR

In the hours before

Special weather statement, Apr 12, 5:28 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
528 AM CDT MON APR 12 2010

TXZ239-121130-
WEBB-
528 AM CDT MON APR 12 2010

...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY...

AT 522 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RANCHOS PENITAS WEST...OR 16 MILES NORTHWEST
OF LAREDO...MOVING EAST AT 10 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

TE
Special weather statement, Apr 12, 6:24 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
624 AM CDT MON APR 12 2010

TXZ230-231-240-241-121215-
DUVAL-JIM WELLS-LIVE OAK-MCMULLEN-
624 AM CDT MON APR 12 2010

...A STRONG THUNDERSTORM WAS AFFECTING DUVAL...JIM WELLS...LIVE OAK
AND MCMULLEN COUNTIES...

AT 621 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LOMA ALTA...OR 17 MILES NORTH OF
FREER...MOVING EAST AT 15 MPH. THIS STORM IS EXPECTED TO MOVE INTO
THE WESTERN PORTIONS OF LIVE OAK AND JIM WELLS COUNTIES AROUND 7 AM
CDT.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE ALSO POSSIBLE.

TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:05 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg3 hr
Apr 12, 2:03 PM CDTFlash Flood WarningCRPWebb47 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.